# SDR 95UAL900056

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9068U
- Make and model: Boeing 737222
- Aircraft serial: 19949
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE COACH EMERGENCY FLASH LIGHT DOES NOT WORK.  REPLACED BATTERIES.
